# SDR AALA201705089025

- Difficulty date: May 6, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 72,882 hours, 11,798 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609010000
- Part serial: 93010436
- Condition: Odor
- Location: Galley
- Part time: 44,408 hours, 12,930 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FIRST CLASS GALLEY OVEN NR 2 HAD A ELECTRICAL BURNING ODOR AT TEMPERATURES 275 AND 375 DEGREES.  REMOVED AND REPLACED OVEN IAW AMM 25-33-00.  OPS CHECKED GOOD.
